# SDR CAL950311

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 08256190001
- Condition: Fell Off
- Location: L-1 Door
- Part time: 3,139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 0274 - IAH - L-1 DOOR SLIDE FELL OFF.  MAINTENANCE REINSTALLED PRIOR TO DISPATCH.  NO FURTHER DISCREPANCIES.  OK FOR DEPARTURE.  (W)
